| Catalog Number |
025806-S1 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
It was reported that when stent exchange for ureterocutaneous fistula was performed, there was an obstruction in the stent lumen.It was further noted that a foreign substance was observed inside the catheter.The user replaced it with another bander ureteral diversion stent and completed the procedure.The patient did not experience any adverse effects due to this occurrence.